Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 536709, 6 pages
http://dx.doi.org/10.1155/2014/536709
Research Article

Soft Translations and Soft Extensions of BCI/BCK-Algebras

1Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan
2Department of Mathematics, University of Sargodha, Women Campus, Faisalabad, Pakistan
3Islamabad Model College for Girls F-6/2, Islamabad 44000, Pakistan

Received 12 June 2014; Accepted 8 August 2014; Published 14 September 2014

Academic Editor: Feng Feng

Copyright © 2014 Nazra Sultana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The concept of soft translations of soft subalgebras and soft ideals over BCI/BCK-algebras is introduced and some related properties are studied. Notions of Soft extensions of soft subalgebras and soft ideals over BCI/BCK-algebras are also initiated. Relationships between soft translations and soft extensions are explored.